Access count of this item: 105

Files in This Item:
File Description SizeFormat 
1537-4.pdf637.31 kBAdobe PDFView/Open
Title: ESCAPING DYNAMICS OF ENTIRE FUNCTIONS(Complex Dynamics and its Related Topics)
Authors: REMPE, LASSE
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 40
End page: 45
URI: http://hdl.handle.net/2433/59036
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.